# SDR AALA202105029012

- Difficulty date: April 24, 2021
- Submitted: May 2, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 58,624 hours, 34,098 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D5774501301400
- Condition: Corroded
- Location: Rt Spoiler
- Component: Spoiler, Airbus
- Component part number: D57750003001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON RIGHT WING #3 SPOILER CENTER HINGE FITTING. REPLACED SPOILER PANEL PER AMM 27-64-43.
